# SDR CALA2025100909831

- Difficulty date: September 20, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453N180157
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1300 RT SIDE BRACKET SUPPORT ATTACHED IN THE FRAME FOUND WITH CORROSION.   REMOVED AND REPLACED ONE CHANNEL IAW SRM 51-40-02-0G -1,  VIA T25/1832218.
